It is currently Wed Aug 23, 2017 9:45 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 6 posts ] 
Author Message
PostPosted: Fri Jun 08, 2012 4:30 pm 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
The nausea is just too bad. I quit taking it on Wednesday and I'm still so nauseated I can barely keep down a glass of water. I know it sounds like a puss-out, but it really is that bad. I'll keep the bottle around for emergencies, but I cannot take this every day. And I have only been taking 1 or 2 mgs. Funny, this never happened before when I was on it...BUT I was on a lot of psych drugs also which act as antihistimines in the body, which suppress nausea. So I guess it makes sense.

Bunny


Top
 Profile  
 
 Post subject:
PostPosted: Fri Jun 08, 2012 9:04 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Forgive me, bunnyman, for not recalling your personal situation or history. I am sorry that you're not stabilizing on suboxone. Have you been taking the same dose every day regularly? Six days isn't too long to allow yourself to stabilize. But you know what feels right for you and what doesn't. I hope you can find a way to make remission/recovery work for you, regardless of the route you choose. I am sorry sub didn't work out for you, for whatever reason. Best of luck to you.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
PostPosted: Sat Jun 09, 2012 1:49 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
Well, I reconsidered and took a small dose of Sub a few hours ago, and I feel much better. Still nauseous, but manageable. I'm just going to have to force myself to take a low dose of benedryl pretty much constantly, both for the nausea and the itching. I got so dehydrated this time, though....I just couldn't quit vomiting the last few days if I tried to eat/drink anything at all. The nice thing about all of this is that my appetite is just gone, which I consider a benefit. Not even only when I'm nauseated - just being on Sub has dramatically curbed my appetite, especially for sweets.

I think it might be better for me to take Sub every other day, as that seems to keep me "satisfied" yet not so bowled-over with side effects. To me, buprenorphine seems to take at least 36-48 hours to begin to wear off. Plus it would be more cost-effective (not that it's such a big deal since I have good insurance). I don't know, I'm just overdramatic sometimes and I think I was just overreacting when I began this thread. LOL.....so I'm jumping back on the Suboxone wagon once again!

Bunny


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Sat Jun 09, 2012 1:53 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Refresh my memory, Bunny - what dose are you taking?

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 09, 2012 2:19 am 
Offline
Power Poster
Power Poster
User avatar

Joined: Thu May 24, 2012 3:57 pm
Posts: 51
2 mg.


Top
 Profile  
 
 Post subject:
PostPosted: Sat Jun 09, 2012 2:32 am 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Wed Apr 29, 2009 12:55 pm
Posts: 4933
Location: Leesburg, FL
Maybe you still need to go a bit lower. Of course, if you are going to dose every other day, that will be the equivalent of 1 mg per day, so that in and of itself might make you feel much better. Let us know.

_________________
-As I have grown older, I've learned that pleasing everyone is impossible, but pissing everyone off is a piece of cake.

-I'm only responsible for what I say, not for what you understand.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 6 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group